# SDR AALA202412041566

- Difficulty date: December 1, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 67,454 hours, 28,379 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 654450310
- Part serial: SHL3761
- Condition: Leaking
- Location: Zone 300
- Part time: 1,618 hours, 749 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HYDRAULIC SYSTEM-A QUANTITY DECREASED FROM 93% TO 77% WITHIN 5 MINUTES AFTER TAKEOFF. CONTINUED LOSS AT 1% EVERY TEN MINUTES THERE AFTER; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. **SUPPLEMENTAL REPORT FOR (AALA202412021566): REMOVE AND REPLACED ELEVATOR FEEL ACTUATOR. PER AMM 27-31-67. ALL OPERTIONAL AND LEAK CHECK GOOD**(CLOSED).
